# SDR 97ZZZX798

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6599B
- Make and model: Cessna 152
- Aircraft serial: 15283958
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL10301A1
- Condition: Failed
- Location: Nr 3 Cyl Exh Vlv
- Part time: 1,432 hours
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

EXHAUST VALVE IN CYLINDER NR 3 BROKE AT STEM, INGESTING INTO CYLINDER, CREATING A HOLE IN THE PISTON.  PIECES OF VALVE AND PISTON ENTERED ENGINE, CONTAMINATING THE OIL.  AN OFF AIRPORT LANDING WAS MADE WITHOUT INCIDENT.  AFTER TEAR DOWN, THE CONNECTING ROD WAS FOUND BENT AND CRACKED.
